×

Found 4 Documents (Results 1–4)

Difference schemes for the Dirichlet problem for an elliptic equation with discontinuous coefficients in an arbitrary region on a regular grid. (English. Russian original) Zbl 0723.65082

J. Sov. Math. 54, No. 2, 747-751 (1991); translation from Vychisl. Prikl. Mat., Kiev 56, 3-7 (1985).
MSC:  65N12 65N06 35J25
PDF BibTeX XML Cite
Full Text: DOI

A rate of convergence bound of regular-grid difference schemes for elliptic equations with discontinuous coefficients. (English. Russian original) Zbl 0741.65082

J. Sov. Math. 58, No. 1, 17-21 (1992); translation from Vychisl. Prikl. Mat., Kiev 55, 21-26 (1985).
MSC:  65N12 65N06 35J25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

Year of Publication

Main Field